From last 15 days I found my feet swollen.
On contact, the doctor advised to reduce Bp which was 150/80. I am a diabetic and using metformin 500 2times day, voglistar o. 3three times a day TelmiSartan40 mg once daily
For pain in feet they advised pregabalin75, Eslo 5 Dezacor6
Kindly let me know if My medication is correct.
30 years experience
Ask Free Question
Swelling can be due to low protein in blood
kidney/ prostate problems
medication like amlodepine. Eslo etc.
Please tell me
can you climb 2 floors without problems.
Do you have any difficulty in passing urine.
If no to both questions. Then stop eslo and increase telmisartan to 2 times a day. Please get back to me with details.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.